# SDR CALA9801141

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN OUTER PAN RADIUS OF FORWARD CARGO COMPARTMENT DOOR LOWER FORWARD STOP FITTING.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 2-03, FIGURE 8.
